MATHEMATICA BOHEMICA, Vol. 131, No. 1, pp. 11-14 (2006)

Kurzweil's PU integral as the Lebesgue integral

Rudolf Vyborny

Rudolf Vyborny, Department of Mathematics, University of Queensland, Brisbane, Qld 4072, Australia, e-mail:

Abstract: For a merely continuous partition of unity the PU integral is the Lebesgue integral.

Keywords: Kurzweil's PU integral, Lebesgue integral, McShane integral

Classification (MSC2000): 26A39, 26A42, 28A99

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2006–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition